# SDR VNAA0604012

- Difficulty date: April 22, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 5,572 hours, 5,536 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED AN INTERMITTENT -STALL FAIL- WARNING MESSAGE.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OXYGEN SERVICING ACCESS DOOR OPEN.  INSPECTION OF THE DOOR REVEALED NO DEFECTS.  THE DOOR WAS PROPERLY SECURED.  THE STALL PROTECTION SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
